... whats happening, i am on something for it but its not working, any ideas what i should do to relief the nausea?
My doctor gives me compazine for nausea, but you need to find out what is causing it. Have they done liver enzymes on you lately? Just a thought. I had all kinds of problems for 7 years that ended up being my common bile duct spasming. I was very nauseated all those 7 years & lost a tone of weight becuse of it. I wish you the best... Mary
I so understand what you are going through! I am a diabetic and suffer from gastroperesis and puke alot! The nausea makes it difficult to function some days.I agree with SmileHappy, you need to find out what is causing all of it! Since 2007 is crazy and you are suffering and I am so sorry... Find a new Dr. If need be and get to the bottom of this so you can treat the condition accordingly! Good Luck and remember;this is a great site for a caring and empathetic community! Check in often! :-)
Dear Salysha236 - I would suggest seeing a Gastroenterologist for a complete work up. I was sick (Nausea/vomiting and diarrhea) for 3 yrs b4 a trusted GP sent me to a GI for testing. They found Crohns quickly, and even tho I now live with a lifelong disease, there are so many different meds out there that some docs just don't prescribe. My GI doc has been with me all this time, and he never stops trying till I am somewhat functional. Good luck, be well as can be...
Idk if this is any help but I was having similar issues with unbearable abdominal pain and vomiting, normal tests readings and negative pregnancy tests. I found out after years of unanswered questions that I had a cyst in my right fallopian tube. My OBGYN said that it had to have been there since birth. So I had it removed and the nausea has subsided and the pain has decreased.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can taking levothyroxine make your pregnancy tests negative? I have every symptom of being pregnant?
Posted 30 Apr 2010 • 3 answers
I have been taking trinessa for over a year now. Just recently, I have been experiencing nausea and?
Posted 27 Jun 2010 • 2 answers
Posted 7 Feb 2013 • 3 answers
Posted 5 Oct 2014 • 2 answers
Posted 6 May 2015 • 1 answer